| Model Number |
799-EMVP-05 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
07/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a follow-up report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a (b)(6) old male patient, the device displayed a "compressor failure" message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through extensive testing without duplicating the report.The device was recertified and returned to the customer.No trend is associated with reports of this type.